MAUDE Adverse Event Report: ZHENJIANG ASSURE MEDICAL EQUIPMENT CO. DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL

ZHENJIANG ASSURE MEDICAL EQUIPMENT CO. DRIVE DEVILBISS HEALTHCARE; WHEELCHAIR, MECHANICAL
Model Number K318DFA-SF
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident allegedly involving a wheelchair by a letter from an attorney, which states the end user was using the wheelchair without the legrests when her foot came into contact with the edge of the fork on the wheel, resulting in a laceration to her foot that required 25 stitches.The end user was prescribed antibiotics.The end user was later admitted to the hospital with hematoma to the wound, which required two surgical procedures and wound care.Drive devilbiss healthcare is currently investigating the incident, including attempting to inspect the device in cooperation with the attorney.
 
Additional Manufacturer Narrative
Drive devilbiss healthcare recieved the serial number to the device.Serial number (b)(6) as well as the manufacturer.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
ZHENJIANG ASSURE MEDICAL EQUIPMENT CO.
no.297 chuquiao road
zhenjiang, jiangsu
CH 
MDR Report Key19082199
Report Number2438477-2024-00018
Device Sequence Number7759723
Product Code IOR
UDI-Device Identifier00822383133874
UDI-Public822383133874
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
Report Date (Section F) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberK318DFA-SF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2024
Event Location Home
Date Report to Manufacturer06/26/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA06/26/2024